English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  On Reduced Input-Output Dynamic Mode Decomposition

Benner, P., Himpe, C., & Mitchell, T. (2018). On Reduced Input-Output Dynamic Mode Decomposition. Advances in Computational Mathematics, 44(6), 1751-1768. doi:10.1007/s10444-018-9592-x.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0000-2C02-D Version Permalink: http://hdl.handle.net/21.11116/0000-0002-EA52-A
Genre: Journal Article

Files

show Files
hide Files
:
item_2525743.pdf (Publisher version), 991KB
Name:
item_2525743.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
© The Author(s) 2018 This article is distributed under the terms of the Creative Commons Attribution 4.0

Locators

show
hide
Locator:
http://www.runmycode.org/companion/view/2902 (Supplementary material)
Description:
-

Creators

show
hide
 Creators:
Benner, Peter1, Author              
Himpe, Christian1, Author              
Mitchell, Tim1, Author              
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              

Content

show

Details

show
hide
Language(s):
 Dates: 2018
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: DOI: 10.1007/s10444-018-9592-x
Other: pubdata_escidoc:2525743
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Advances in Computational Mathematics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 44 (6) Sequence Number: - Start / End Page: 1751 - 1768 Identifier: -